# SDR SWAA2021062937685

- Difficulty date: April 9, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FWD SCUFF PLATE CORNER CRACKED / WELDED AFT CARGO COMPARTMENT FWD SCUFF PLATE CORNER BY SL WELDING W/O 15888; P.O. 412709
